Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Sick feeling after eating, tiredness, frequent urination after taking plan B. Normal?

Took Plan B two day ago.. I know the affects will be.. Stomach hurt, dizzy, headaches and tired.. Sometime I feel ok. When I eat. After eat. Feel sick and tired. Goin bathroom lot. Feel like flu is coming. Im not sure if it s normal or should I take preg test? My period should be due this wk or next wk. Hope you can help me and answer my some questions. Many thanks!
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
these are effects of medicines
just relax
take warm water 2 glasses early morning afer wake up
and 3 glasses warm water before sl;eep
syp gelusil 2 tsf tds
hyderotherapy means liquis in any form even in small amount after 20 - 30 mts
wait 1 week
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor